A note on reductive operators

Wadhwa, Bhushan L.: A note on reductive operators. Acta scientiarum mathematicarum, (38) 1-2. pp. 187-189. (1976)

[img] Cikk, tanulmány, mű
math_038_fasc_001_002_187-189.pdf

Download (843kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1976
Volume: 38
Number: 1-2
Page Range: pp. 187-189
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 189. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:31
URI: http://acta.bibl.u-szeged.hu/id/eprint/14576

Actions (login required)

View Item View Item